Brookelyn - posted on 02/20/2014 ( no moms have responded yet )
Hello Ladies! I have been off the depo provera shot since October After being on it for 2 years and for the past Month and a half I have been having consistent pregnancy symptoms that only get worse! I know some women have reported having side affects similar to pregnancy symptoms after stopping- but here's the thing. I have been having regular unprotected interourse with my husband - not trying but not preventing. My cervix has been so high I can't reach it for a month straight- soft but firm and closed with lots of increased cm ( I have been checking everyday- twice a day- for the past month) and my whole lady region has tinted to a dark tan color with lots of veins everywhere. My BBS are a full cup size bigger and very visible and road map like veins have covered my chest, BBS, arms, stomach, pelvis, and entire legs for the past month. Dizziness, Strong nausea, and fatigue have been around for a month, cravings like crazy and unusual indegestation and constipation and I eat very healthy. The breast pain has been unbearable even to hug someone and sports bras are all I can handle and fit into comfortably. There are soooo many more symptoms ( frequent urination, mood swings and super emotional, cramping and major bloating she so much more) . I keep getting negative tests though and I read some women kept getting negatives all the way until their second trimester. I'd be seven weeks or so tomorrow if I am pregnant which I passionately believe I am. Never in the past two years of depo did I ever have any of these symptoms upon starting it or while on it. Is it possible? Has anyone recieved negative tests and still been pregnant after stopping depo for only a few months? Can anyone please relate their story or experiences with me, I really need some scenarios from other women who experienced anything g like this after depo and either were pregnant or not.